# SDR AALA202011249011

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,921 hours, 14,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210421800
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND AREA OF CORROSION ON FLOOR SUPPORT BEAM AT LAVATORY MOUNT POINT AT FR 66, MEASURING 0.750 INCH X 0.750 INCH X 0.025 INCH.  REMOVED AND REPLACED FLOOR BEAM, REF SRM 51-72-11.
